Skip to content

Regularization and Renormalization of Gauge Fields

't Hooft, G., & Veltman, M. J. G. (1972). Regularization and Renormalization of Gauge Fields. Nuclear Physics B, 44(1), 189-213.

Type
Journal article
Intellectual base
Primary research
Year
1972
Volume
44
Issue
1
Pages
189-213
ISSN
0550-3213
DOI
10.1016/0550-3213(72)90279-9
DOI registrant
Elsevier
Link
https://doi.org/10.1016/0550-3213(72)90279-9
Cited from
physics

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

  • Conservation Laws
    • The 't Hooft-Veltman renormalization program

      This sourceEstablishes dimensional regularization for gauge theories, ensuring gauge invariance and the associated conservation laws survive renormalization; supports the prime's claim about preserving conservation laws under quantization (anomaly cancellation).

  • Noether's Theorem
    • The 't Hooft-Veltman program (1972)

      This sourceDevelops techniques for preserving gauge-symmetry conservation laws under quantum loop corrections; solves the problem of anomaly cancellation in quantum field theory; ensures that classical Noether conservation laws survive quantization in the Standard Model.

  • Renormalization
    • Listed in the references but not attached to a specific claim.

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:f70a08c7e5a2 · see in the full table